# SDR USAA2009102192819

- Difficulty date: October 20, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 30,177 hours, 16,583 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHC-DFW - EMERGENCY LIGHTS - LEFT ROW 8 EMERGENCY LIGHT INOPERATIVE.  FOUND LOOSE WIRE AT EXISTING BUTT SPLICE UNDER SEAT 8B.  RE-SPLICED WIRE.  OPERATIONAL CHECK WAS GOOD.
